# SDR IPXA2025090495838

- Difficulty date: August 21, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 31,695 hours, 20,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Angle
- Part number: 113N26054
- Condition: Broken
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING. I/B FLAP HAS BROKEN T-ANGLE SUPPORT LOCATED AT O/B SIDE OF THE FLAP.(DM09) ATA57. INSTALLED TEE-ANGLE SUPPORT AT R/H WING. I/B FLAP. LOCATED AT O/B SIDE OF THE FLAP I.A.W. B757-200PF SRM 51-40-02-0G-0 AND BOEING DWG NO.113N2605.
